Strong Approximation of the Quantile Processes and Its Applications under Strong Mixing Properties
Stergios Fotopoulos () and
S. K. Ahn
Journal of Multivariate Analysis, 1994, vol. 51, issue 1, 17-45
Abstract:
Given some regularity conditions on the distribution F(·) of a random X1, ..., Xn emanating from a strictly stationary sequence of random variables satisfying a strong mixing condition, it is shown that the sequence of quantile processes {nf(F-1(s))(F-1n(s) - F-1(s)); 0
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(84)71047-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:51:y:1994:i:1:p:17-45
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().